# SDR DALA2021102806685

- Difficulty date: October 27, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 79,671 hours, 10,503 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3303 UPON LD GEAR EXT. GOT NO AUTOBRAKES OR NORMAL BRAKE. CORRECTIVE ACTION: BSCU1 AND BSCU2 BITE TEST PER A330 AMM 32-46 SHOWS NO FAULTS, NO MESSAGES. (8352826)
